Efficient weight vectors from pairwise comparison matrices

Bozóki, Sándor and Fülöp, János (2018) Efficient weight vectors from pairwise comparison matrices. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 264 (2). pp. 419-427. ISSN 0377-2217 10.1016/j.ejor.2017.06.033

[img]
Preview
Text
Bozoki_419_3244890_ny.pdf

Download (333kB) | Preview
[img] Text
Bozoki_419_3244890_z.pdf
Restricted to Registered users only

Download (423kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 09 Jan 2019 12:42
Last Modified: 21 Jul 2019 13:30
URI: http://eprints.sztaki.hu/id/eprint/9594

Update Item Update Item